# SDR DALA13019373211

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FWD FUSELAGE RT SIDE AT FR 30, S39R EXTERNAL SKIN HAS LIGHTNING STRIKE AS MARKED.  DRILLED OUT DAMAGE FASTENER IAW SRM 51-42-11, PERFORMED HFEC ROTARY PROBE INSPECTION OF ONE OPEN FASTENER HOLE IAW NTM 51-10-01 WITH NO INDICATIONS NOTED.  COLD WORKED FASTENER HOLE TO 4-4-N & FINAL REAMED HOLE TO 0.189" IAW SRM 51-48-00 SRM 53-21-11.
